# SDR UPS98827641

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, LT MLG WHEEL WELL STA 857 ABOVE REAR SPAR, CORNER BRACKET HAS A VISIBLE CRACK THROUGH RADIUS AND FASTENER HOLES O/B SIDE OF I/B PRESSURE PANEL.  REMOVED AND REPLACED BRACKET IAW DC8 SRM 51-1-24 AND 51-1-20D.
